# SDR REXA2019101491474

- Difficulty date: October 9, 2019
- Submitted: October 14, 2019
- Operation: Air carrier
- Aircraft: N925XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15183
- Aircraft time: 27,451 hours, 18,199 cycles
- Engine: Ge CF348C5
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Shield
- Part number: CN6243171203
- Condition: Perforated
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEAR ON PRODUCTION DOUBLER OF PANEL BLOW OFF DOOR AT FORWARD CORE COWL ASSEMBLY UPPER RIGHT SIDE.(INNER FACE) ENGINE NR 2.  A NEW BLOW OFF DOOR FIRESHIELD WAS INSTALLED PER SRM 51-22-00-001-001-A01, PAR.5,  SRM 51-42-06-001-001-A01, SRM 51-42-10-001-001-A01, AND SRM 51-42-20-001-001-A01.
